# SDR SWAA2022041192266

- Difficulty date: April 8, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7Q8
- Aircraft serial: 36619
- Aircraft time: 46,592 hours, 27,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH INTERIOR EMERGENCY LIGHTS INOP / [01] R&R FWD LH EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD.
